# SDR AALA201805019026

- Difficulty date: April 29, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 9,786 hours, 4,401 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FOUND RED LED EMERGENCY LIGHT ON SEAT 13C INOPERABLE. RESECURED LOOSE CONNECTOR ON SEAT 13C PER AMM 33-51-00. OPERATIONS CHECKS GOOD.
